# SDR UALA2009082702675

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 39,310 hours, 10,942 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 32 AB EMERGENCY BAR MISSING.  SEAT OVERHAULED AT REGENT, RECEIVED WITH 8130-9 WITH LIGHT BAR INSTALLED.
